Member's Mark 500mg Extra Strength Acetaminophen (600 ct., 2 pk.)


Price:
$32.64

Description

Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also temporarily reduces fever. May be used as a pain reliever/fever reducer for adults and children 12 years and over. Compare to Extra Strength Tylenol® Caplets active ingredient.

How To Use

Directions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor; do not use for more than 10 days unless directed by a doctor; Children under 12 years: ask a doctor.

Ingredients

Active ingredient (in each caplet): Acetaminophen 500 mg. Purpose: Pain reliever/fever reducer. Inactive ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid. (*may contain one or more of these ingredients).

 

Payment & Security

American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Shop Pay Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed